Extending of continuous real functions
Compositio Mathematica, Volume 21 (1969) no. 3, p. 319-327
@article{CM_1969__21_3_319_0,
     author = {Mr\'owka, S.},
     title = {Extending of continuous real functions},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {319-327},
     zbl = {0187.44503},
     mrnumber = {254813},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_319_0}
}
Mrówka, S. Extending of continuous real functions. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 319-327. http://www.numdam.org/item/CM_1969__21_3_319_0/

M. Fréchet [1] Sur quelques points du Calcul Foncionnel, Red. Circ. Mat. Palermo, 22 (1906), pp. 1-74. | JFM 37.0348.02

I. Glicksberg [2] Stone-Cech compactifications of products, Trans. Amer. Math. Soc., 90 (1958), pp. 369-382. | MR 105667 | Zbl 0089.38702

S. Ówka [3] On E-compact spaces II, Bull. Acad. Polon. Sci., Vol. 15, No. 11 (1966), pp. 597-605. | Zbl 0161.19603

S. Ówka [4] Continuous functions on countable subspaces, to appear.

S. Ówka [5] Further results on E-compact spaces I, to appear in Acta Math. | MR 226576 | Zbl 0179.51202

S. Ówka [6] On C-embedding. Notices AMS, April 1965, p. 321.